RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 111–118 (Mi umn6514)  

Scientific notes and problems

Some theorems on removable singularities

V. V. Grushin


Full text: PDF file (816 kB)

Bibliographic databases:

Received: 10.06.1960

Citation: V. V. Grushin, “Some theorems on removable singularities”, Uspekhi Mat. Nauk, 17:4(106) (1962), 111–118

Citation in format AMSBIB
\Bibitem{Gru62}
\by V.~V.~Grushin
\paper Some theorems on removable singularities
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 111--118
\mathnet{http://mi.mathnet.ru/umn6514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142926}
\zmath{https://zbmath.org/?q=an:0148.08302}


Linking options:
  • http://mi.mathnet.ru/eng/umn6514
  • http://mi.mathnet.ru/eng/umn/v17/i4/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:136
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019